question-icon

What are the side effects of Frisium, Combutol and Benadon?

default
Posted on Mon, 11 Sep 2017
Question: Dear sir my wife is suffering from RIGHT FRONTAL SOL TUBERCULOMA.OPERATED ON 22.07.2017.MEDICINNES TAKING R-CINEX300/600. PZA750. COMBUTOL1000MG.BENADON 40.LEVERA500MG. FRISIUM 10MG. SIDE EFFECT TODAY SHE WAS HAVING VISION PROBLEM IN RIGHT EYE SEEING DOUBLE IMMAGE. IS IT NORMAL ? VERY LOW APPETITE.WEAKNESS .PAIN IN LEFT LEG AND LEFT SHOULDER AND HAND? PLEASE SUGGESTWHAT TO DO.
doctor
Answered by Dr. Sudhir Kumar (7 hours later)
Brief Answer:
Patient needs re-evaluation.

Detailed Answer:
Thank you for posting your query.

I am Dr Sudhir Kumar, Neurologist, and I would try my best to help you.

I have noted your wife's clinical details. Based on this, she needs repeat evaluation by a neurologist. Double vision usually indicates involvement of brainstem (mid brain or pons), which is not affected as per the details you have provided. So, she needs a repeat clinical examination by a neurologist, and if necessary, a repeat brain scan.

Weakness on the left side of body can be explained by right frontal SOL (as right side of brain controls the left side of body).

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
Brief Answer:
Vision problem is due to the disease.

Detailed Answer:
Thank you for getting back.

Blurred or double vision is due to the disease, and not the medicines.

Dexa is given to reduce the swelling in the brain. If the vision problem has started after stopping or reducing the dose of DEXA, once again the swelling in the brain may have increased, and we may need to restart the DEXA. However, this can be confirmed by clinical examination and if needed, a brain scan.

Best wishes,

Dr Sudhir Kumar MD DM (Neurology)


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar (10 hours later)
Dear Doctor blurred vision or Double vision is due to Medicines taken.? Since 31.7.17 she was taking Dexa 2mg three times a day for 5 days. Then Two times a day for 5 days. Then 1mg twice a day for 5 days. Then 1mg only in morning for 5 days.Stoped from20.8.17 Does it causes any problems please Advise. Thanks.
Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 6230 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Frisium, Combutol and Benadon?

Brief Answer: Patient needs re-evaluation. Detailed Answer: Thank you for posting your query. I am Dr Sudhir Kumar, Neurologist, and I would try my best to help you. I have noted your wife's clinical details. Based on this, she needs repeat evaluation by a neurologist. Double vision usually indicates involvement of brainstem (mid brain or pons), which is not affected as per the details you have provided. So, she needs a repeat clinical examination by a neurologist, and if necessary, a repeat brain scan. Weakness on the left side of body can be explained by right frontal SOL (as right side of brain controls the left side of body). I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, XXXXXXX XXXXXXX Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar Brief Answer: Vision problem is due to the disease. Detailed Answer: Thank you for getting back. Blurred or double vision is due to the disease, and not the medicines. Dexa is given to reduce the swelling in the brain. If the vision problem has started after stopping or reducing the dose of DEXA, once again the swelling in the brain may have increased, and we may need to restart the DEXA. However, this can be confirmed by clinical examination and if needed, a brain scan. Best wishes, Dr Sudhir Kumar MD DM (Neurology)